NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

A caller says they are a patient's daughter and asks for details of the patient's condition. What should the nurse do?

  1. ACheck the patient's wishes and the caller's identity first
  2. BRead out the latest notes over the phone
  3. CGive full details, as close family members have a right to know
  4. DHang up without saying anything
2.护理学基础困难

A patient spills hot tea on their forearm. What is the best immediate first aid?

  1. APop any blisters to let the heat escape
  2. BCool the burn under cool running water for about 20 minutes
  3. CPut ice or an ice pack directly on the burn for about 10 minutes
  4. DCover it with butter or a greasy cream
3.感染控制与患者安全中等

关于使用身体约束,下列哪项说法正确?

  1. A只要病房护理人手不足就可以使用约束
  2. B每班结束时检查一次约束即可
  3. C长期有效的“必要时”约束医嘱是良好的做法
  4. D首先采用替代措施,并需要有时限的医嘱
4.感染控制与患者安全困难

A patient refuses to wear an identification wristband. What should the nurse do?

  1. AAccept the refusal and identify the patient by room number and bed space instead
  2. BStop giving the patient any care until they agree to wear the band
  3. CExplain why it is needed, use other ID methods per policy and document
  4. DForce the band onto the patient’s wrist
5.优先排序与委派中等

A patient is admitted with diabetic ketoacidosis. Which prescribed treatment is usually started first?

  1. AA high-carbohydrate meal
  2. BSubcutaneous long-acting insulin only, given once
  3. CIV isotonic fluid such as 0.9% sodium chloride
  4. DOral potassium tablets
6.优先排序与委派困难

A nurse teaches a patient to inject enoxaparin at home. Which statement shows a need for further teaching?

  1. A“I will tell my doctor if I notice unusual bruising or bleeding.”
  2. B“I will rub the area after the injection to help it absorb.”
  3. C“I will inject into the fat of my abdomen, away from the navel.”
  4. D“I will change the injection site each time.”
7.临床护理中等

静脉输液过程中,留置针周围区域变得肿胀、发凉、苍白,输液速度减慢。可能发生了什么?

  1. A空气栓塞
  2. B液体渗入周围组织(渗出)
  3. C由静脉壁细菌感染引起的静脉炎
  4. D循环液体超负荷
8.临床护理困难

Why should chronic hypernatraemia be corrected gradually?

  1. ASlow correction is only needed in children
  2. BFast correction causes osmotic demyelination from swelling of the kidneys
  3. CLowering the sodium too fast can cause cerebral oedema
  4. DFast correction causes severe hyperkalaemia
9.实验室检查值与电解质中等

A patient with iron-deficiency anemia started oral iron. Which result is usually the earliest sign that treatment is working?

  1. AA rise in the platelet count
  2. BA fall in the mean cell volume (MCV)
  3. CA fall in the white cell count
  4. DA rise in the reticulocyte count
10.实验室检查值与电解质困难

A patient taking an SGLT2 inhibitor has nausea and fast breathing. Glucose 190 mg/dL (10.5 mmol/L), pH 7.15, bicarbonate 10 mEq/L, blood ketones high. What is the most likely diagnosis?

  1. ASimple fasting ketosis only
  2. BHyperosmolar hyperglycemic state
  3. CEuglycemic diabetic ketoacidosis
  4. DRespiratory acidosis from COPD
11.药理学中等

A 19-year-old starts an SSRI for depression. Which is most important for the nurse to monitor during the first weeks?

  1. ADaily bowel movements only
  2. BBlood glucose before every meal and at bedtime
  3. CNew or worsening suicidal thoughts or agitation
  4. DHearing loss and tinnitus
12.药理学困难

Which heart failure drug improves symptoms and reduces hospital admissions but has not been shown to reduce mortality?

  1. AAn ACE inhibitor
  2. BA mineralocorticoid receptor antagonist such as spironolactone
  3. CDigoxin
  4. DA beta blocker such as bisoprolol
13.内外科护理:心血管与呼吸中等

A patient's capillary refill time at the fingertip is 4 seconds. What does this suggest?

  1. AAn unusually strong cardiac output
  2. BNormal peripheral perfusion
  3. CReduced peripheral perfusion
  4. DA high haemoglobin level
14.内外科护理:心血管与呼吸困难

A patient with life-threatening asthma has not responded to repeated nebulised salbutamol (albuterol), ipratropium and steroids. Which drug is commonly given intravenously next?

  1. AMetoprolol
  2. BMorphine
  3. CIntravenous furosemide
  4. DMagnesium sulfate
15.内外科护理:神经、内分泌与肾脏中等

垂体手术后,一名患者三小时内每小时排尿 400 mL,尿比重低。护士应怀疑什么?

  1. A急性肾损伤
  2. B正常利尿
  3. C尿崩症
  4. DSIADH
16.内外科护理:神经、内分泌与肾脏困难

一名中枢性尿崩症患者开始使用去氨加压素。护士应监测哪种并发症?

  1. A严重腹泻
  2. B低钠血症
  3. C高钾血症
  4. D高血糖
17.内外科护理:消化、围手术期与肿瘤中等

给予细胞毒性化疗药物时,通常推荐使用哪种个人防护装备?

  1. A纸质外科口罩,不戴手套
  2. B不需要个人防护装备,因为输液袋是密封的
  3. C经化疗药物测试的手套和防渗隔离衣
  4. D普通棉手套和塑料围裙
18.内外科护理:消化、围手术期与肿瘤困难

一名肠梗阻患者出现持续剧烈疼痛(不再是绞痛)、发热、心率 120 次/分,以及腹部强直、压痛。这提示什么?

  1. A正常进展,只需规律的简单镇痛
  2. B绞窄或穿孔,需要紧急外科评估
  3. C便秘,应使用刺激性泻药治疗
  4. D梗阻正在缓解,肠道开始蠕动
19.产科护理中等

A woman's cultural practice involves eating only warm foods after birth. How should the nurse respond?

  1. ARespect it and offer suitable warm foods
  2. BIgnore her requests to save time
  3. CTell her the practice is harmful and must stop
  4. DInsist that she eat the standard hospital diet
20.产科护理困难

A woman with a history of postnatal depression is pregnant again. What is the most appropriate plan?

  1. ATell her that breastfeeding will prevent it
  2. BAdvise her that it will not happen again
  3. CWait to see whether depression returns after birth
  4. DPlan early support and monitoring before and after birth
21.儿科护理中等

用 FLACC 量表为一名儿童评分。总分的范围是多少?

  1. A0 至 100
  2. B0 至 10
  3. C0 至 5
  4. D1 至 20
22.儿科护理困难

During an insulin infusion for diabetic ketoacidosis, why is potassium monitored closely?

  1. AInsulin moves potassium into the cells, so blood potassium can fall sharply
  2. BInsulin causes the kidneys to hold on to potassium, so blood levels rise dangerously
  3. CPotassium is needed to dissolve the insulin in the drip
  4. DPotassium has no role in DKA; it is a routine test only
23.精神科护理中等

Which approach is most effective when setting limits with a patient who repeatedly breaks ward rules?

  1. AChange the rules for this patient to avoid conflict
  2. BState the rule and the consequence clearly, and make sure all staff apply it consistently
  3. CLet each nurse decide on the day whether to apply the rules
  4. DGive a long explanation each time the rule is broken and allow the patient to negotiate a new consequence
24.精神科护理困难

A nurse posts on social media about a "funny" patient on her ward, without giving his name. What is correct?

  1. AIt is only a problem if the patient finds the post himself
  2. BIt breaches confidentiality, because he could still be identified
  3. CIt is acceptable because his name was not used
  4. DIt is acceptable if the post is set to "friends only"
25.护理数学与单位换算中等
94969810010210410635363738394041°F°C? °F37.4 °C

练习题(虚构数值,不作为临床指导)。 一位患者的体温为 37.4 °C。用 °F = °C × 9/5 + 32 把它换算为华氏度T。取到一位小数。

37.4 °C
T = °F
26.护理数学与单位换算困难
½ tbsp? mL½ tsp? mL½ fl oz? mLΣ = ? mL

练习题(虚构数值,不作为临床指导)。 一个班次中,患者摄入了½ tbsp / 液体营养补充剂, ½ tsp / 止咳糖浆, ½ fl oz / 果汁。按给出的等量关系,求以 mL 表示的口服总摄入量V。

1 tbsp = 15 mL1 tsp = 5 mL1 fl oz = 30 mL
V = mL
27.剂量计算中等
25 kg20 mg/kgD = ? mg

某患者体重 25 kg,医嘱为单次给药 20 mg/kg。求剂量 D(mg)。

25 kg20 mg/kg
D = mg
28.剂量计算困难
40k 件250 mL? mL/h1000 件/h

一袋输液在 250 mL 中含 40000 单位药物。医嘱为每小时 1000 单位。泵速 R 应设为多少 mL/h?

40000 件/250 mL1000 件/h
R = mL/h
29.静脉输液速度中等
500 mL10 gtt/mL6 h? gtt/min

用滴系数为 10 滴/mL 的输液器在 6 小时内输入 500 mL。求滴速 R(滴/分)。 取整到最接近的整数。

500 mL6 h10 gtt/mL
R = gtt/min
30.静脉输液速度困难
400 mg100 mL12 mL/h? mg/h

一袋液体在 100 mL 中含药 400 mg,以 12 mL/h 的速度输注。患者每小时获得多少毫克 D?

400 mg/100 mL12 mL/h
D = mg/h
31.静脉输液与液体平衡中等
入量出量12 小时班次果汁100 mL牛奶240 mL果冻100 mL静脉输液100 mL/h × 12 h静脉抗生素1 × 50 mL尿液150 mL尿液150 mL尿液350 mL伤口引流130 mL呕吐物150 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 12 小时班次中的出入量。患者体重 78 kg。求平均尿量 U,以 mL/kg/h 计。 保留两位小数。

78 kg12 h尿液: 150 mL尿液: 150 mL尿液: 350 mL伤口引流: 130 mL呕吐物: 150 mL
U = mL/kg/h
32.静脉输液与液体平衡困难
1000 mL75 mL/h开始 06:1513:15: ? mL

练习题(虚构数值,不作为临床指导)。 一袋 1000 mL 的液体于 06:15 开始用输液泵以 75 mL/h 输注。到 13:15 时袋中还剩多少 mL V?

1000 mL75 mL/h06:15 → 13:15
V = mL
33.临床评估评分中等
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 10 次/分,SpO₂ 97%正在补充吸氧,血压 118/70 mmHg,脉搏 92 次/分,清醒,体温 37.0 °C。NEWS2 总分是多少?

RR 10SpO₂ 97%O₂SBP 118HR 92AT 37.0 °C
NEWS2 =
34.临床评估评分困难
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低中低中高

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 14 次/分,SpO₂ 98%吸室内空气,血压 84/50 mmHg,脉搏 58 次/分,清醒,体温 38.0 °C。患者属于哪个临床风险组?点击它。

RR 14SpO₂ 98%空气SBP 84HR 58AT 38.0 °C
  1. 1低
  2. 2中低
  3. 3中
  4. 4高

3溶液

1.护理学基础

答案: A · Check the patient's wishes and the caller's identity first

为什么是这个答案

Information is shared only with people the patient has agreed to, and the caller's identity is checked as per policy. Often only limited information is given by phone.

答案

A · Check the patient's wishes and the caller's identity first
2.护理学基础

答案: B · Cool the burn under cool running water for about 20 minutes

为什么是这个答案

Cool running water for about 20 minutes reduces pain and depth of injury. Ice can damage tissue further, grease holds heat in, and blisters are left intact to protect the skin.

答案

B · Cool the burn under cool running water for about 20 minutes
3.感染控制与患者安全

答案: D · 首先采用替代措施,并需要有时限的医嘱

为什么是这个答案

只有在其他措施无效且患者或他人面临风险时才使用约束。需要有时限并定期复核的医嘱,不允许开“必要时”医嘱,并且要经常监测患者。

答案

D · 首先采用替代措施,并需要有时限的医嘱
4.感染控制与患者安全

答案: C · Explain why it is needed, use other ID methods per policy and document

为什么是这个答案

The nurse explains how the band prevents errors. If the patient still refuses, the nurse follows policy for alternative identification using two identifiers, informs the team and documents it.

答案

C · Explain why it is needed, use other ID methods per policy and document
5.优先排序与委派

答案: C · IV isotonic fluid such as 0.9% sodium chloride

为什么是这个答案

Patients with DKA are severely dehydrated, so IV isotonic fluid is started first. IV insulin follows, with close monitoring of potassium, which can fall quickly.

答案

C · IV isotonic fluid such as 0.9% sodium chloride
6.优先排序与委派

答案: B · “I will rub the area after the injection to help it absorb.”

为什么是这个答案

Rubbing the site after a low-molecular-weight heparin injection increases bruising. The abdomen away from the navel, rotating sites and reporting bleeding are correct.

答案

B · “I will rub the area after the injection to help it absorb.”
7.临床护理

答案: B · 液体渗入周围组织(渗出)

为什么是这个答案

渗出会使皮肤发凉、肿胀、苍白。应停止输液并拔除留置针。如果液体是发疱剂,则属于外渗,需要特殊处理。

答案

B · 液体渗入周围组织(渗出)
8.临床护理

答案: C · Lowering the sodium too fast can cause cerebral oedema

为什么是这个答案

In chronic hypernatraemia, brain cells adapt by holding extra solutes. If sodium falls too quickly, water moves into brain cells and causes cerebral oedema, so correction is controlled.

答案

C · Lowering the sodium too fast can cause cerebral oedema
9.实验室检查值与电解质

答案: D · A rise in the reticulocyte count

为什么是这个答案

Once iron is available, the marrow releases more young red cells, so the reticulocyte count rises within about 1–2 weeks. The hemoglobin rises more slowly over weeks, and iron stores take months to refill.核对依据: Reticulocyte Count · MedlinePlus (NIH) (2024)

答案

D · A rise in the reticulocyte count
10.实验室检查值与电解质

答案: C · Euglycemic diabetic ketoacidosis

为什么是这个答案

SGLT2 inhibitors can cause DKA with only mildly raised glucose because glucose is lost in the urine. Ketones and acidosis must be checked in any unwell patient on these drugs, even with a near-normal glucose.核对依据: Ketones blood test · MedlinePlus (NIH) (2025)

答案

C · Euglycemic diabetic ketoacidosis
11.药理学

答案: C · New or worsening suicidal thoughts or agitation

为什么是这个答案

Antidepressants can increase suicidal thinking in young people, especially early in treatment or after dose changes. Close follow-up and a clear plan for reporting such thoughts are essential.

答案

C · New or worsening suicidal thoughts or agitation
12.药理学

答案: C · Digoxin

为什么是这个答案

ACE inhibitors (or ARBs/ARNI), beta blockers, mineralocorticoid antagonists and SGLT2 inhibitors reduce mortality in heart failure with reduced ejection fraction. Digoxin improves symptoms and reduces admissions without reducing mortality.

答案

C · Digoxin
13.内外科护理:心血管与呼吸

答案: C · Reduced peripheral perfusion

为什么是这个答案

Capillary refill time above about 2 seconds suggests poor peripheral perfusion, for example from dehydration, shock or cold. It should be interpreted with other signs such as heart rate, blood pressure, skin temperature and urine output.

答案

C · Reduced peripheral perfusion
14.内外科护理:心血管与呼吸

答案: D · Magnesium sulfate

为什么是这个答案

A single dose of IV magnesium sulfate is recommended in acute severe or life-threatening asthma that does not respond to initial treatment. Senior and critical care help is called early. Sedatives and beta-blockers are dangerous in acute asthma.

答案

D · Magnesium sulfate
15.内外科护理:神经、内分泌与肾脏

答案: C · 尿崩症

为什么是这个答案

垂体后叶或下丘脑受损可使 ADH 释放停止,引起中枢性尿崩症,排出大量稀释尿。护士应上报,密切监测液体平衡和血清钠,并预期使用去氨加压素治疗。

答案

C · 尿崩症
16.内外科护理:神经、内分泌与肾脏

答案: B · 低钠血症

为什么是这个答案

去氨加压素是人工合成的 ADH 类似物。如果患者继续大量饮水,水潴留可引起低钠血症,出现头痛、意识混乱或惊厥。建议患者按口渴感饮水,并监测血钠、体重和液体平衡。

答案

B · 低钠血症
17.内外科护理:消化、围手术期与肿瘤

答案: C · 经化疗药物测试的手套和防渗隔离衣

为什么是这个答案

细胞毒性药物可经皮肤吸收或被吸入。工作人员使用经化疗药物测试的手套(常为双层)、防渗长袖隔离衣,可能飞溅时还需护目装备,并使用密闭系统装置和安全处置。

答案

C · 经化疗药物测试的手套和防渗隔离衣
18.内外科护理:消化、围手术期与肿瘤

答案: B · 绞窄或穿孔,需要紧急外科评估

为什么是这个答案

疼痛从绞痛变为持续性疼痛,伴发热、心动过速、腹膜刺激征或乳酸升高,提示缺血(绞窄)或穿孔。这是外科急症。机械性梗阻禁用泻药。

答案

B · 绞窄或穿孔,需要紧急外科评估
19.产科护理

答案: A · Respect it and offer suitable warm foods

为什么是这个答案

Many cultures have postnatal dietary customs, such as warm foods. When a practice is not harmful, the nurse respects it and adapts care, which builds trust and supports recovery.

答案

A · Respect it and offer suitable warm foods
20.产科护理

答案: D · Plan early support and monitoring before and after birth

为什么是这个答案

A past episode increases the risk of recurrence. Early identification, a care plan with mental health services, support and monitoring during pregnancy and after birth are recommended.

答案

D · Plan early support and monitoring before and after birth
21.儿科护理

答案: B · 0 至 10

为什么是这个答案

FLACC 有五个类别,每个评 0、1 或 2 分,因此总分为 0–10,与数字自我报告量表相似。

答案

B · 0 至 10
22.儿科护理

答案: A · Insulin moves potassium into the cells, so blood potassium can fall sharply

为什么是这个答案

Total body potassium is low in DKA, though blood levels may look normal at first. Insulin and correction of acidosis drive potassium into cells, risking hypokalaemia and arrhythmias, so potassium is added to fluids and checked often.

答案

A · Insulin moves potassium into the cells, so blood potassium can fall sharply
23.精神科护理

答案: B · State the rule and the consequence clearly, and make sure all staff apply it consistently

为什么是这个答案

Effective limit setting is clear, calm and consistent across the whole team. The behaviour expected and the consequence are stated in advance and applied without anger or punishment.

答案

B · State the rule and the consequence clearly, and make sure all staff apply it consistently
24.精神科护理

答案: B · It breaches confidentiality, because he could still be identified

为什么是这个答案

Sharing patient information on social media, even without a name, can identify the patient and breaches confidentiality and dignity. Professional codes prohibit it.

答案

B · It breaches confidentiality, because he could still be identified
25.护理数学与单位换算

答案: T = 99.3 °F

温度:°C = (°F − 32) × 5/9,°F = °C × 9/5 + 32。从 °F 换算时先减 32 再乘,从 °C 换算时先乘再加 32。快速核对:37 °C 为 98.6 °F,每 1 °C 相当于 1.8 °F。

乘以 9/5

37.4·9/5 = 67.32

加 32

T = 67.32 + 32 = 99.32 ≈ 99.3 °F

答案

T = 99.3 °F
26.护理数学与单位换算

答案: V = 25 mL

家用计量和体重:护理考试使用取整的等量关系:1 茶匙(tsp)= 5 mL,1 汤匙(tbsp)= 15 mL = 3 tsp,1 液量盎司(fl oz)= 30 mL = 2 tbsp,1 杯 = 8 fl oz = 240 mL。体重方面,1 kg = 2.2 lb,1 lb = 16 oz;长度方面,1 英寸 = 2.54 cm。设置换算时,要让你不需要的单位相互约去。

每一项的 mL 数

½ tbsp = 0.5·15 = 7.5 mL
½ tsp = 0.5·5 = 2.5 mL
½ fl oz = 0.5·30 = 15 mL

相加

V = 7.5 + 2.5 + 15 = 25 mL

答案

V = 25 mL
27.剂量计算

答案: D = 500 mg

剂量计算:给药量等于医嘱剂量除以现有药物的规格,再乘以该规格对应的量:给药量 = (医嘱剂量/储备规格) × 储备体积。始终统一单位(先把 g 换成 mg,mg 换成 mcg),并检查答案是否合理。

剂量

20·25 = 500 mg

答案

D = 500 mg
28.剂量计算

答案: R = 6.25 mL/h

剂量计算:给药量等于医嘱剂量除以现有药物的规格,再乘以该规格对应的量:给药量 = (医嘱剂量/储备规格) × 储备体积。始终统一单位(先把 g 换成 mg,mg 换成 mcg),并检查答案是否合理。

浓度

40000/250 = 160 件/mL

泵速

R = 1000/160 = 6.25 mL/h

答案

R = 6.25 mL/h
29.静脉输液速度

答案: R = 14 gtt/min

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

以分钟计的时间

6·60 = 360 min

滴速

R = 500·10/360 = 13.89 ≈ 14 gtt/min

答案

R = 14 gtt/min

床旁取最接近的整滴:14 滴/分。

30.静脉输液速度

答案: D = 48 mg/h

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

浓度

400/100 = 4 mg/mL

给药速率

D = 4·12 = 48 mg/h

答案

D = 48 mg/h
31.静脉输液与液体平衡

答案: U = 0.69 mL/kg/h

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总尿量

150 + 150 + 350 = 650 mL

每千克每小时

U = 650/(78·12) = 0.6944 ≈ 0.69 mL/kg/h

答案

U = 0.69 mL/kg/h
32.静脉输液与液体平衡

答案: V = 475 mL

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

经过的时间

06:15 → 13:15 = 7 h

已输入体积

75·7 = 525 mL

剩余体积

V = 1000 − 525 = 475 mL

答案

V = 475 mL
33.临床评估评分

答案: NEWS2 = 4

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 10/min → 1
SpO₂ 97% → 0
吸氧 → 2
SBP 118 mmHg → 0
HR 92/min → 1
清醒 (A) → 0
T 37.0 °C → 0

相加

NEWS2 = 1 + 0 + 2 + 0 + 1 + 0 + 0 = 4

答案

NEWS2 = 4
34.临床评估评分

答案: 中低

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 14/min → 0
SpO₂ 98% → 0
吸空气 → 0
SBP 84 mmHg → 3
HR 58/min → 0
清醒 (A) → 0
T 38.0 °C → 0

总分和红色分值

NEWS2 = 0 + 0 + 0 + 3 + 0 + 0 + 0 = 3
至少有一个参数得 3 分。

风险组

中低

答案

中低

即使总分低,单项得 3 分也需要紧急会诊。

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions